Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I have severe itching in my groin area for excessive sweat

I have severe itching in my groin area for almost a year, mainly due to excessive sweat.i tried various medicines including itch guard, candid cream, nacil powder etc. but of no use. please suggest some medicine so that i can get rid of this problem Itching due to excessive sweat
Asked On : Fri, 3 Jun 2011
Answers:  1 Views:  917
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Welcome To HealthcareMagic forum,

Itching in the groins due to excess sweating indicates fungal infection called TINEA CRURIS.

You need to take antifungal medicines like fluconazole or terbinafin for best result .It should be taken for at-least 4 weeks along with topical anti fungal creams & powder.

Try to keep the area dry with the help of anti fungal powder.

If you are getting recurrent problem then kindly check your blood sugar level.You should consult a dermatologist for proper prescription.



Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor